MathSciNet Relay Station
MathSciNet bibliographic data
MR2185403 39A11
Stević, Stevo On the recursive sequence $x\sb {n+1}={\alpha+\beta x\sb {n-k}\over f(x\sb n,\dots,x\sb {n-k+1})}$. Taiwanese J. Math. 9 (2005), no. 4, 583–593.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement